TU Darmstadt / ULB / TUbiblio

K-functionals on L1(Rn) related to the Laplacian

Trebels, Walter and Westphal, U. (2003):
K-functionals on L1(Rn) related to the Laplacian.
320, In: Contemporary Mathematics, pp. 459-465, [Article]

Item Type: Article
Erschienen: 2003
Creators: Trebels, Walter and Westphal, U.
Title: K-functionals on L1(Rn) related to the Laplacian
Language: English
Journal or Publication Title: Contemporary Mathematics
Volume: 320
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item